# SDR 2002UALA01118

- Difficulty date: July 2, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N7455U
- Make and model: Boeing 727222
- Aircraft serial: 21909
- Aircraft time: 63,412 hours, 36,375 cycles
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT STRINGER 27R CORRODED BEYOND LIMITS BODY STATION 630.  MAJOR REPAIR ACCOMPLISHED.  HAT SECTION REPAIR.
